Log In or Register to Join The Conversation!
Viewing 5 reply threads
  • Author
    Posts
    • #27339
      Jen Cueva
      Moderator

      Often, I have muscle aches and pains, and I already take gabapentin. My body can not tolerate the increase in this medicine. So, I have tried roll-ons and cream muscle relievers with no relief. I have used Biofreeze, Aspercream, a magnesium-based gel, thus far.

      This pain for me lately has been across my shoulders and back. It is not new, just struggled with this most of the weekend. Do you experience pain across your shoulders and back at times? If so, what have you used that has offered relief?

      I know that there are many other creams, gels, etc . that others have used and may be helpful. Let’s talk about this.

    • #27341
      Sally Hoffman
      Participant

      I know that quite a few of you are taking Uptravi. I have some questions about your titration. I am now on 1000 mg. This time there have been no headaches. (probably because I was held on 800 for a month), but now I am having big problems with my legs. Did any of you have this, or what other problems. How long did it last? What did you do?

      Today my Nephrologist asked me to ask the group if Uptravi caused any of you to have a rapid heart beat.

    • #27346
      Jen Cueva
      Moderator

      Hi @mainegal, I am happy that you posted as I needed to check in to see how you are doing after your kidney surgery.

      I am on Uptravi 1600mcg twice per day. I am sorry to hear of your leg pains. It is not uncommon with several PH meds. Usually, it will decrease a bit as your body adjusts to a new dosage. I do have a lot of muscle aches and pains. I take gabapentin to help 3 times per day. Often, my legs will feel heavy. Are you experiencing anything similar? Leg and arm pain, jaw pain, and joint pain are common side effects of Uptavi. Do you take it with a little bit of food? I also try those muscle rubs all over my legs, lol.

      I already have a rapid heart rate, so I don’t think that Uptravi adds to that. I tend to have an HR of 118 just washing dishes at times. Many with PH have a rapid heart rate, which is related to PH. Everyone is different, so it could be causing it if this is a new problem for you. Are you taking any steroids or anything else that may increase HR? You should mention this to your PH doctor if this is new.

    • #27358
      Sally Hoffman
      Participant

      Hi, Thanks for your answer Jen. Today the leg pain stopped. But we all decided to wait another week before going up to 1200 on the Uptravi because, again, I had so many other issues. It appears that I do much better when I two weeks before triturating up. Did any of you have to break up the weeks, or could you just plow through to 1600.

      The kidney stent must be doing okay, as the kidney doctor said I might not have to go on dialysis. Yea!! New hope.
      Sally

    • #27374
      Jen Cueva
      Moderator

      Hi, @mainegal, I am happy to hear that the leg pain stopped. You ask if anyone help off on weeks. I did, and I encourage everyone when titrating to do the same. Often our bodies need a bit longer to adjust. I think that I held off a week extra with several doses. I also know a few PHriends who stopped at 800-1200 mcg, and this was their optimal dosage. So, keep that in mind, too.

      My PH doctor told me to do when the side effects became overwhelming, and I could not function some days. I also learned that have a high fat snack with a whole-grain helped, too. So, yes, I would say that everyone is different, and if you see the positives from a dose, you may want to hang out there for a more extended period to see if you do not need the maximum dosage.

      That is a huge weekly win that your nephrologist said you might not need dialysis. I will hope and pray that this is the case for you. When do you follow-up with him/her? Take care, and please don’t push your body while titrating.

    • #27386
      Sally Hoffman
      Participant

      Hi Jen, Thank you for the advice about the high fat snack. That makes sense. My internist gave me the okay today to try medical cannabis for pain and sleep issues. Has any one tried that? Have a great day. Be well everybody.

Viewing 5 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account